Home About Login Current Archives Announcements Editorial Board
Submit Now For Authors Call for Submissions Statistics Contact
Home > Archives > Volume 20, No 15 (2022) > Article

DOI: 10.14704/NQ.2022.20.15.NQ88003

Domination Polynomial of Cartesian Product of Some Graphs

Dr.N.Murugesan, B.Samyukthavarthini

Abstract

In this paper, the domination polynomial of the Cartesian product of the paths and the cycles has been discussed.

Keywords

Domination set, Domination number, Domination polymials. Mathematics subject classification: 05C11, 05C69, 05C76

Full Text

PDF

References

?>